Các bài báo công bố quốc tế
Ngo Van Hoa; Fuzzy fractional functional differential equations under Caputo gH-differentiability; Communications in Nonlinear Science and Numerical Simulation, Vol. 22 (2015), pp. 1134 – 1157 (SCIE).
In this paper the fuzzy fractional functional differential equations (FFFDEs) under the Caputo generalized Hukuhara differentiability are introduced. We study the existence and uniqueness results of solutions for FFFDEs under some suitable conditions. Also the solution to fuzzy fractional functional initial value problem under Caputo-type fuzzy fractional derivatives by a modified Adams–Bashforth–Moulton method (MABMM) is presented. The method is illustrated by solving some examples.
- Fractional differential equations;
- Fuzzy functional differential equations;
- Lipschitz generalized condition;
- Adams–Bashforth–Moulton method